# SDR CNMA20060017

- Difficulty date: July 13, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N540AX
- Make and model: Doug DC-10-30
- Aircraft serial: 46595
- Aircraft time: 82,871 hours, 20,171 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Corroded
- Location: Enging Sensor
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ENG 2 & 3 WOULD NOT MAKE MAX TAKEOFF THRUST.  ENG FAIL LIGHT CAME ON AT APPROX 110 KTS ABORTED TAKEOFF.  ALL ENG N1 INDICATIONS WERE WITHIN .6 PERCENT.  NO ENG ROLLED BACK.  FOUND NR 3 ENG N1 SPD SENSOR ERRRATIC / UNRELIABLE.  REMOVED AND REPLACED NR 3 ENG N1 SPD SENSOR AND N1 IND IAW MM 77-11 REF LP 61342, ITEM 5.  ADJUSTED FLT IDLE ON NR 2 AND NR 3 ENG IAW MM 73-20.  RAN ALL THREE ENGINES IAW JRH & COM.  ALL PARAMETERS WITHIN LIMITS.  ENG FAIL LIGHT DID NOT ILLUMINATE.  SENSOR WAS FOUND TO HAVE CORRODED CONNECTOR AND LOWER HOUSING REQUIRING REPAIR.
